Nonlinear Mathematical Model of Interference of Fundamental and Applied Researches
International Journal of Systems Science and Applied Mathematics
Volume 2, Issue 6, November 2017, Pages: 110-115
Received: Aug. 23, 2017; Accepted: Sep. 25, 2017; Published: Nov. 2, 2017
Views 3211      Downloads 307
Authors
Chilachava Temur, Departament of Applied Mathematics, Sokhumi State University, Tbilisi, Georgia
Gvinjilia Tsira, Department of Exact and Natural Sciences, Batumi State Maritime Academy, Batumi, Georgia
Article Tools
Follow on us
Abstract
In work the new nonlinear continuous mathematical model of interference of fundamental and applied researches on the example of one, perhaps closed for external customers, of scientifically - research institute (micro-model) is considered. For a special case, Cauchy's problem for nonlinear system of differential equations of first order is definitely decided analytically. In more general case based on Bendikson's criteria the theorem of not existence in the first quarter of the phase plane of solutions of closed integral curves is proved. Conditions on model parameters in case of which existence of limited solutions of system of nonlinear differential equations is possible are found.
Keywords
Nonlinear Mathematical Model, Fundamental and Applied Researches, Phase Plane, Bendikson's Criteria
To cite this article
Chilachava Temur, Gvinjilia Tsira, Nonlinear Mathematical Model of Interference of Fundamental and Applied Researches, International Journal of Systems Science and Applied Mathematics. Vol. 2, No. 6, 2017, pp. 110-115. doi: 10.11648/j.ijssam.20170206.11
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Samarski A. A., Mihailov A. P. Mathematical modeling. Moskow, Fizmatlit, 2006 (russian).
[2]
Chilachava T. I., Dzidziguri Ts. D. Mathematical modeling. Tbilisi, Inovacia, 2008, (georgian).
[3]
Chilachava T. I., Kereselidze N. G. Mathematical modeling of the information warfare. Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2010, № 1 (24), pp. 78-105 (georgian).
[4]
Chilachava T. I., Kereselidze N. G. Non-preventive continuous linear mathematical model of information warfare. Sokhumi State University Proceedings, Mathematics and Computer Sciences, 2009, № VII, pp. 91–112.
[5]
Chilachava T. I., Kereselidze N. G. Continuous linear mathematical model of preventive information warfare. Sokhumi State University Proceedings, Mathematics and Computer Sciences, 2009, № VII, pp. 113–141.
[6]
Chilachava T. I., Kereselidze N. G. Optimizing Problem of Mathematical Model of Preventive Information Warfare, Informational and Communication Technologies –Theory and Practice: Proceedings of the International Scientific Conference ICTMC- 2010 USA, Imprint: Nova, 2011, pp. 525–529.
[7]
ChilachavaT. I., Kereselidze N. G. Mathematical modeling of information warfare. Information warfare, 2011, №1(17), стр. 28–35 (russian).
[8]
Chilachava T. I., Chakhvadze A. Continuous nonlinear mathematical and computer model of information warfare with participation of authoritative interstate institutes. Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2014, № 4(44), pp. 53–74.
[9]
Kereselidze N. An optimal control problem in mathematical and computer models of the information warfare. Differential and Difference Equations with Applications: ICDDEA, Amadora, Portugal, May 2015, Selected Contributions. Springer Proceedings in Mathematics & Statistics, 164, DOI 10.1007/978-3-319-32857-7_28, Springer International Publishing Switzerland 2016, pp. 303-311.
[10]
Kereselidze N. G. Chilker’s type mathematical and computer models in the information warfare. Information warfare, 2016, № 2 (38), pp. 28–35 (russian).
[11]
Chilachava T. I., Dzidziguri Ts. D., Sulava L. O., Chakaberia M. R. Nonlinear mathematical model of administrative management. Sokhumi State University Proceedings, Mathematics and Computer Sciences, vol. VII, 2009, pp.169–180 (georgian).
[12]
Chilachava T. I., Sulava L. O., Chakaberia M. R. On some nonlinear mathematical model of administration. Problems of security management of complex systems. Proceedings of the XVIII International Conference, Moscow, 2010, pp. 492–496 (russian).
[13]
Chilachava T. I., SulavaL. O. A nonlinear mathematical model of management. Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2013, №1(37) pp. 60–64 (russian).
[14]
Chilachava T. I. Nonlinear mathematical model of the dynamics of the voters pro-government and opposition parties (the two election subjects) Basic paradigms in science and technology. Development for the XXI century. Transactions II. 2012, pp. 184–188 (russian).
[15]
Chilachava T. I Nonlinear mathematical model of the dynamics of the voters pro-government and opposition parties. Problems of security management of complex systems. Proceedings of the XX International Conference, Moscow, 2012, pp. 322–324 (russian).
[16]
Chilachava T. I. Nonlinear mathematical model of dynamics of voters of two political subjects. Seminar of the Institute of Applied Mathematics named I. Vekua Reports, 2013, vol. 39, pp. 13–22.
[17]
Chilachava T. I. Nonlinear mathematical model of three-party elections. Problems of security management of complex systems. Proceedings of the XXI International Conference, Moscow, 2013, pp. 513-516.
[18]
Chilachava T. I., Chochua Sh. G. Nonlinear mathematical model of two-party elections in the presence of election fraud. Problems of security management of complex systems. Proceedings of the XXI International Conference, Moscow, 2013, pp. 349–352 (russian).
[19]
Chilachava T. I., Sulava L. O. Mathematical and computer modeling of nonlinear processes of elections with two selective subjects. Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2015, № 2(46), pp. 61–78.
[20]
Sulava L. O. Mathematical and computer modeling of nonlinear processes of elections. Works of the International conference ""Information and Computer Technologies, Modelling, Management"" devoted to the 85 anniversary since the birth of I. V. Prangishvili, Tbilisi, 2015, by p. 387–390 (russian).
[21]
Chilachava T. I., Sulava L. O. Mathematical and computer simulation of processes of elections with two selective subjects and float factors of model. Problems of security management of difficult systems. Works XXIII of the International conference, Moscow, 2015, p. 356–359 (russian).
[22]
Chilachava T. I., Sulava L. O. Mathematical and computer modeling of three-party elections. GESJ: Computer Sciences and Telecommunications, 2016, № 2 (48), pp. 59-72.
[23]
Chilachava T. I. Nonlinear mathematical model of bilateral assimilation Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2014, № 1(41), pp. 61–67.
[24]
Chilachava T. I., Chakaberia M. R. Mathematical modeling of nonlinear process of assimilation taking into account demographic factor. Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2014, № 4 (44), pg. 35–43.
[25]
Chilachava T. I., Chakaberia M. R. Mathematical modeling of nonlinear processes bilateral assimilation, Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2015, № 2(46), pg. 79-85.
[26]
Chilachava T. I., Chakaberia M. R. Mathematical modeling of nonlinear processes of two-level assimilation, Georgian Electronic Scientific Journal: Computer Science and Telecommunications, 2016, № 3(49), pg. 34–48.
[27]
Chilachava T., Gvinjilia Ts. Nonlinear mathematical model of dynamics of processes of cooperation interaction in innovative system. VII International Conference of the Georgian mathematical union, Book of Abstracts, Batumi, 2016, pp. 104–105.
[28]
Chilachava T., Gvinjilia Ts. Nonlinear mathematical model of interaction of fundamental and applied researches, Problems of security management of difficult systems. Works XXIV of the International conference, Moscow, 2016, pp. 289-292 (russian).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186